MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) MERLIN PROGRAMMER; No Match

ABBOTT MEDICAL (CRM-SYLMAR) MERLIN PROGRAMMER; No Match
Model Number 3650
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of the leadless pacemaker (lp) continuing in temporary pacing mode after experiencing loss of telemetry during the pacing capture threshold (pct) test was confirmed.Based on review of the information provided, it was determined that the pct test session did not terminate when the programmer issued the command to end communication with the lp because the programmer initiated a new open communication command before the end communication command was received by the lp.Consequently, the lp remained in pct temporary pacing settings.No lp device malfunction was observed.
 
Event or Problem Description
It was reported that the patient presented in clinic for follow-up.During the ventricular capture testing, it was found that the right ventricular leadless pacemaker lost its conductive telemetry with the programmer and resulted in failure to capture.No intervention was performed.Patient condition was stable.

Brand Name
MERLIN PROGRAMMER
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24821453
Report Number2017865-2026-07289
Device Sequence Number6012368
Product Code NIK
UDI-Device Identifier05414734500661
UDI-Public(01)05414734500661(10)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale